# SDR ORJA9731

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW OF EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERIES.  OPS CHECKED GOOD.  (M)
